UPM Institutional Repository

Items where Author is "Chien, Lee Khai"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Chien, Lee Khai and Senu, Norazak and Ahmadian, Ali and Ibrahim, Siti Nur Iqmal (2023) Efficient frequency-dependent coefficients of explicit improved two-derivative Runge-Kutta type methods for solving third order IVPs. Pertanika Journal of Science and Technology, 31 (2). pp. 843-873. ISSN 0128-7680; ESSN: 2231-8526

This list was generated on Tue Feb 18 15:51:35 2025 +08.